# SDR COMA2010091050194

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 26,631 hours, 23,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 26,631 hours, 23,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 (FWD SIDE OF REAR PRESSURE BULKHEAD), THERE ARE THREE AREAS AROUND THE LINTEL FITTING THAT ARE CRACKED.  REPAIRED FS 621.00 PRESSURE BULKHEAD AT THE LINTEL FITTING IAW BOMBARDIER REO 601R-53-61-1230 REV D, DATED JULY 19-2006.
